Spectra of weakly associative lattice rings
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 40 (2001) no. 1, pp. 215-224
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_2001_40_1_a19,
author = {\v{S}alounov\'a, Dana},
title = {Spectra of weakly associative lattice rings},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {215--224},
year = {2001},
volume = {40},
number = {1},
mrnumber = {1904697},
zbl = {1040.06007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a19/}
}
TY - JOUR AU - Šalounová, Dana TI - Spectra of weakly associative lattice rings JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2001 SP - 215 EP - 224 VL - 40 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a19/ LA - en ID - AUPO_2001_40_1_a19 ER -
Šalounová, Dana. Spectra of weakly associative lattice rings. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 40 (2001) no. 1, pp. 215-224. http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a19/